Advil Cold & Flu Tablets - 20 Pack


Price:
Sale price€6.95

Description

Advil Cold & Flu coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu.  The medication contains ibuprofen which reduces inflammation, relieves pain and fever. It also contains pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication should only be used if you have a blocked nose together with headache, pain and fever. Do not use it if you have only one of the symptoms.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other pseudoephedrine or ibuprofen products.

How to take

Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours. 

 

Ingredients

Each tablet contains Ibuprofen 200mg and Pseuodephedrine Hydrochloride 30mg. 

 

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed